Show simple item record

dc.contributor.author Puri, Madan L.
dc.contributor.author Wu, Tiee-Jian
dc.date.accessioned 2018-05-03T19:40:44Z
dc.date.available 2018-05-03T19:40:44Z
dc.date.issued 1987
dc.identifier.citation Puri, M. L. "The order of normal approximation for signed linear rank statistics." Translated by SIAM, Theory of Probability and Its Applications (1987), Volume 31 Issue 1, 145–153. Co-author: Tiee-Jian Wu. en
dc.identifier.uri http://hdl.handle.net/2022/22094
dc.description Publisher's, offprint version en
dc.description.abstract The rate of convergence of the cdf (cumulative distribution function) of the signed linear rank statistics to the normal one is investigated. Under suitable assumptions, it is shown that the convergence rate is of order $O(N^{-1/2+\delta})$ for any $\delta > 0$. en
dc.language.iso en en
dc.publisher Theory of Probability & Its Applications en
dc.relation.isversionof https://epubs.siam.org/doi/10.1137/1131020 en
dc.title The Order of Normal Approximation for Signed Linear Rank Statistics en
dc.type Article en
dc.identifier.doi 10.1137/1131020


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search IUScholarWorks


Advanced Search

Browse

My Account

Statistics